Alert archive / Arizona / Snow Advisories in 2007
Snow Advisory 7, NWS Tucson, AZ
NWS Tucson, AZ issued this snow advisory at Feb 19, 2007, 2:13 PM MST. It took effect at Feb 19, 2007, 5:00 PM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2007, 2:13 PM MST (21:13 UTC)
- In effect from
- Feb 19, 2007, 5:00 PM MST
- Expired
- Feb 20, 2007, 9:00 AM MST
- In force
- 16 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTWC 192113 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 213 PM MST MON FEB 19 2007 AZZ019-030-201600- /O.NEW.KTWC.SN.Y.0007.070220T0000Z-070220T1600Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 213 PM MST MON FEB 19 2007 ...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM MST TUESDAY ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM MST TUESDAY. A PACIFIC STORM SYSTEM OVER FAR SOUTHWEST ARIZONA THIS AFTERNOON WILL CONTINUE TO TRACK EAST ACROSS ARIZONA TONIGHT. THIS STORM SYSTEM WILL PRODUCE SIGNIFICANT SNOWFALL TO THE EAST CENTRAL MOUNTAINS...INCLUDING THE HIGHER ELEVATIONS OF NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. EXPECT 4 TO 8 INCHES OF TOTAL SNOWFALL TO ACCUMULATE THROUGH 9 AM MST TUESDAY ABOVE 8000 FEET...WITH 3 TO 6 INCHES OF SNOW LIKELY ABOVE 6000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...ESPECIALLY ALONG HIGHWAY 191 IN NORTHERN GREENLEE COUNTY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT. $$
2 follow-up statements
000 WWUS45 KTWC 200920 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 220 AM MST TUE FEB 20 2007 AZZ019-030-201600- /O.CON.KTWC.SN.Y.0007.000000T0000Z-070220T1600Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 220 AM MST TUE FEB 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING ABOVE 600O FEET... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING ABOVE 6000 FEET FOR GREENLEE AND GRAHAM COUNTIES. A PACIFIC STORM SYSTEM OVER CENTRAL AND EASTERN ARIZONA WILL EXIT ARIZONA LATER TODAY. THIS STORM SYSTEM WILL PRODUCE SIGNIFICANT SNOWFALL IN THE EAST CENTRAL MOUNTAINS...INCLUDING THE HIGHER ELEVATIONS OF GRAHAM AND GREENLEE COUNTIES. EXPECT 6 TO 8 INCHES OF STORM TOTAL SNOWFALL TO ACCUMULATE THROUGH 9 AM MST TODAY ABOVE 8000 FEET... WITH 3 TO 6 INCHES OF SNOW LIKELY ABOVE 6000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...ESPECIALLY ALONG HIGHWAY 191 IN NORTHERN GREENLEE COUNTY. $$
000 WWUS45 KTWC 201548 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 848 AM MST TUE FEB 20 2007 AZZ019-030-201700- /O.EXP.KTWC.SN.Y.0007.000000T0000Z-070220T1600Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 848 AM MST TUE FEB 20 2007 ...SNOW ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING... THE SNOW ADVISORY HAS AT 9 AM MST THIS MORNING. THE BULK OF PRECIPITATION HAS ALREADY OCCURRED AND LITTLE TO NO ADDITIONAL PRECIPITATION IS EXPECTED TODAY. HOWEVER...WINTER WEATHER DRIVING CONDITIONS MAY STILL EXIST IN HIGHER TERRAIN WERE SEVERAL INCHES OF SNOW FELL OVERNIGHT. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this snow advisory went out at Feb 19, 1:00 PM MST, 1 hour 13 minutes earlier.
Area forecast discussion, Feb 19, 1:00 PM MST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
100 PM MST MON FEB 19 2007
.SYNOPSIS...A PACIFIC STORM SYSTEM WILL MOVE ACROSS ARIZONA
TONIGHT...BRINGING A CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW AS WELL
AS GUSTY WINDS AND COOLER TEMPERATURES. HIGH PRESSURE ALOFT WILL
MOVE OVER THE AREA WEDNESDAY AND THURSDAY FOR DRY AND WARMER
CONDITIONS. ANOTHER STORM SYSTEM WILL BRING UNSETTLED WEATHER TO THE
AREA FRIDAY AND FRIDAY NIGHT.
&&
.DISCUSSION...UPPER LOW OVER FAR SE CA ENCROACHING UPON SW AZ AT
THIS TIME. SCATTERED SHOWERS/TSTMS ONGOING JUST NW OF THIS FORECAST
AREA OVER S CENTRAL/WRN AZ. PER COORD WITH WFO/S PSR/FGZ WILL
REFLECT HIGH-END CHANCE-TYPE POPS MOST SECTIONS TONIGHT. AIRMASS
SHOULD BE SUFFICIENTLY UNSTABLE TO SUPPORT MENTION OF SLIGHT CHANCE
OF THUNDERSTORMS THIS EVENING. WIND ADVISORY UNTIL 20/02Z SANTA
CRUZ/COCHISE COUNTIES WITH BREEZY CONDITIONS ELSEWHERE. WINDS SHOULD
DECREASE QUICKLY LATER THIS EVENING WITH LOSS OF INSOLATION. WILL
REFLECT SNOW ACCUMULATIONS OF 2-5 INCHES WHITE MOUNTAINS/ZONE 30
TONIGHT...AS WELL AS SNOW ACCUMULATIONS UP TO 2 INCHES CATALINA/
RINCON MOUNTAINS VICINITY TUCSON BY TUE MORNING. PRECIP EXPECTED TO
END FAIRLY QUICKLY FROM W-E TUE GIVEN PROGGED FAST EWD PROGRESSION
AND FILLING NATURE OF SYSTEM.
LOW AMPLITUDE RIDGE STILL ON TRACK FOR WED THEN FLOW ALOFT TO BECOME
INCREASINGLY SWLY THUR. FOCUS OF ATTENTION THEN SHIFTS TOWARD NEXT
SYSTEM PROGGED MOVE SEWD ACROSS CA FRI...AND EWD ACROSS AZ FRI
NIGHT. SNOW LEVELS EXPECTED TO BE LOWER WITH THIS COLDER SYSTEM AND
FOR NOW APPEARS BEST TIMING OF MEASURABLE PRECIP FOR SE AZ WILL BE
FRI INTO FRI NIGHT. SYSTEM PROGGED TO BE OVER THE CENTRAL HIGH
PLAINS MIDDAY SAT...THEN NWLY FLOW ALOFT TO PREVAIL DURING THE
LATTER PART OF THE WEEKEND INTO EARLY NEXT WEEK. THUS DRY CONDITIONS
RETURNING ACROSS ALL SECTIONS EXCEPT THE WHITE MOUNTAINS SAT...THEN
DRY AREAWIDE SAT NIGHT-MON.
COOLER DAYTIME MAX TEMPS TUE THEN ABOUT 8-10 DEGS OR SO OF WARMING
ON TAP WED. SLIGHTLY WARMER THUR THEN COOLER FRI INTO SAT DUE TO
INFLUENCE OF NEXT DEEP SHORTWAVE TROUGH. DAYTIME MAX TEMPS DURING
THE SUN-MON PERIOD TRENDING CLOSER TO SEASONAL NORMALS FOR LATE
FEBRUARY.
&&
.AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY AZZ034-035 UNTIL
7 PM MST TONIGHT.
&&
WEATHER.GOV/TUCSONHazardous weather outlook, Feb 19, 11:02 AM MST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 1102 AM MST MON FEB 19 2007 AZZ034-035-200200- SANTA CRUZ COUNTY-COCHISE COUNTY- 1102 AM MST MON FEB 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A PACIFIC STORM SYSTEM ACROSS SOUTHERN CALIFORNIA WILL CONTINUE TO TRACK EAST INTO SOUTHERN ARIZONA THIS AFTERNOON AND TONIGHT. SUSTAINED WINDS AHEAD OF THIS SYSTEM OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED ACROSS SANTA CRUZ AND COCHISE COUNTIES THROUGH 7 PM MST THIS EVENING. THE STRONGEST GUSTS WILL ESPECIALLY BE POSSIBLE NEAR ANY SHOWERS OR THUNDERSTORMS THAT DEVELOP THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 11:00 AM MST | Wind Advisory | TWC | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.